I don't know all that much about adderall. I did buy it and take it a few times so I know how it makes you feel,but thats about it.If I were to give you an answer here I would have to say that if it's prescribed to her taking any more then the prescribed dose continually is a lot,and if it's not prescribed taking any at all is too much.
Prescribed or not taking more tha 60 mg a day in my opinion is ASKING FOR TROUBLE.
ADD or ADHD is not something dr's can measure with a complete accuracy making it easy for patients to get diagnosed without having it.
So, taking more than 2 times a day am and noon is too much. You are not to take this druh in the pm but abusers do. The hours in your system are not enough to eliminatewe the drug before bedtime if taken in the PM.
To Krissy 28-your friend is in big trouble-its prob. making her crazy tooo LOL
My girlfriend is prescribed 80 mgs a day, taken once in the morning and one in the afternoon/early evening, but on same days she takes up too 120mgs. I believe she has taken more on one or two occasions, but consistently takes between 80-120 mgs a day. 80 mgs, what she is prescribed for what i was explained by her doc a severe sleep disorder w/ minor narcolepsy. That is a very large dose for whatever it is prescribed.. I remember over five yearsw ago it starting to get popular as a study aid for college students, alot of my friends would find a source or fake having severe ADD to get a hold of script. I personally tried severalk times my first two years if college and I never had taken more than 30 ngs and that seemed like a very high dose and i gotwith very jittery and a huge efffect. A few months ago I was diagnosed with ADHD and instead of Adderall I tried Strattera knowing my addictive personality and past with drug abuse. I was heavily addicted to heroin and/or oxycontin, and other potent opiates along with a nasty addiction to combing them with benzos like xanax, klonopins, or valium etc.., and other sedative and muscle ralaxers. Anything I could snort it went up my nose..On Nov. 3rd 2007 I went to a treatment center and am on methadone daily(started on suboxone), and have been over a year clean from opiates. the only problem was that the strattera made me really sick whenever i took it and it didnt help in anyway so my psychiatrist thought it best too try methylphenidate(ritalin). It helped alot and I have been on Focalin (Dexmethylphenidate-a isomer of ritalin that is a little more potent) for almost four months. For me I have to be extremely careful with what substances I take or am prescribed because of my extreme addictive personality. Yes, 140 mgs is a very very large dose and most people would feel minor or severe overdose symptoms, extreme sweating, vomiting, diarrhea, rapid heartbeat, high anxiety, high blood pressure, jittery. It can be extremely. I experienced that once and it was horrible. tell your friend to be very careful- christos